Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 424023, 6 pages
http://dx.doi.org/10.1155/2012/424023
Research Article

On Arc Connectivity of Direct-Product Digraphs

Department of Mathematics, Wuyi University, Jiangmen 529020, China

Received 20 March 2012; Accepted 8 June 2012

Academic Editor: Luca Formaggia

Copyright © 2012 Tiedan Zhu and Jianping Ou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Imrich and S. Klavžar, Product Graph, Structure and Recognition, Wiley-Interscience, New York, NY, USA, 2000. View at Zentralblatt MATH
  2. Y. Chao, Connectivity and fault-diameter of product graph [Ph.D. thesis], University of Science and Technology of China, 2007.
  3. P. M. Weichsel, “The Kronecker product of graphs,” Proceedings of the American Mathematical Society, vol. 13, pp. 47–52, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. Guji and E. Vumar, “A note on the connectivity of Kronecker products of graphs,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1360–1363, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. A. Bondy and U. S. R. Murty, Graph Theory with Applications, Macmillan Press, London, UK, 1976.